# SDR R61A2021121401013

- Difficulty date: November 29, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 38,244 hours, 25,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 FLOOR STRUCTURE CORROSION FOUND ON RH SHEAR PANEL BTWN FR 87-88. MX REPLACED SHEAR PANEL PN 170-91919-001 IAW SRM 51-42-02 SEE AAR NRC# 4501021-1000-0095 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
